# SDR DALA1307826706

- Difficulty date: March 28, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 44,254 hours, 16,565 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX SEES SOMETHING STICKING UP ON RT WING.  POSSIBLE SCREW ON RT WING ABOUT 6 FEET FROM WING ROOT.  REMOVED REPAIRED AND INSTALLED PANEL IAW SRM 51-40-02.  C/W PERM REPAIR ON RT WING 6FT FROM WING  ROOT.  RESTORED SUPPORT BRACKET REF AMM 32-32 AND SRM 51-40-02. PANEL REPAIRED IAW SRM 51-70-05.
